Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Tucson, AZ

April 11, 2007

NWS Tucson, AZ issued this red flag warning at Apr 11, 2007, 3:56 AM MST. It took effect at Apr 11, 2007, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2007, 3:56 AM MST (10:56 UTC)
In effect from
Apr 11, 2007, 10:00 AM MST
Expired
Apr 11, 2007, 8:00 PM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 111056
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
356 AM MST WED APR 11 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM MST UNTIL 8 PM MST FOR
GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES
DUE TO STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY
HIGH FIRE DANGER RATING...
...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM...
COCHISE...SANTA CRUZ...AND EASTERN PIMA COUNTIES FROM THURSDAY
MORNING THROUGH THURSDAY EVENING FOR VERY STRONG AND GUSTY WINDS...LOW
RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING
IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS NEAR 45 MPH. ALONG WITH THE STRONG WINDS...RELATIVE HUMIDITY
VALUES ARE EXPECTED TO FALL INTO THE LOW TEENS BY LATE MORNING
TODAY AND AGAIN ON THURSDAY. 

AZZ146-148-112200-
/O.NEW.KTWC.FW.W.0004.070411T1700Z-070412T0300Z/
/O.NEW.KTWC.FW.A.0002.070412T1700Z-070413T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
356 AM MST WED APR 11 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND
ACROSS ARIZONA TODAY THROUGH FRIDAY. AHEAD OF THIS SYSTEM SOUTH TO
SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED
VALUES OF 15 TO 30 MPH AND GUSTS NEAR 40 MPH TODAY. EVEN STRONGER
WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA
WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 50 MPH
POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO
DROP TO 15 PERCENT OR LOWER BY MID-MORNING BOTH TODAY AND AGAIN ON
THURSDAY. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINE WITH
A HIGH TO VERY HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH FOR FIRE WEATHER
ZONES 146 (NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY NORTH OF THE
GILA RIVER) AND 148 (GRAHAM COUNTY SOUTH OF THE GILA
RIVER...EASTERN PIMA COUNTY...COCHISE COUNTY AND SANTA CRUZ
COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM
PUSHES TO THE EAST. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
2 follow-up statements
000 
WWUS85 KTWC 112056
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
156 PM MST WED APR 11 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST FOR GREENLEE...GRAHAM...
COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO STRONG
WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING...

...FIRE WEATHER WATCH IN EFFECT FOR GRAHAM...COCHISE...SANTA CRUZ...
AND EASTERN PIMA COUNTIES FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES
AND A HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING IN
STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS
NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE HUMIDITY
VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT EARLY THIS
EVENING AND AND AGAIN ON THURSDAY.

AZZ146-120300-
/O.CAN.KTWC.FW.A.0002.070412T1700Z-070413T0200Z/
/O.CON.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-
156 PM MST WED APR 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELED THE FIRE
WEATHER WATCH FOR THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8
PM MST THIS EVENING.

A LOW PRESSURE SYSTEM WILL MOVE DOWN THE WEST COAST AND ACROSS
ARIZONA TONIGHT THROUGH FRIDAY. AHEAD OF THIS SYSTEM SOUTHWEST TO
WEST WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED VALUES OF
15 TO 30 MPH AND GUSTS NEAR 40 MPH TONIGHT. RELATIVE HUMIDITY
VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT EARLY THIS
EVENING. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED
WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS
RED FLAG WARNING FOR FIRE WEATHER ZONE 146 (NORTHERN GREENLEE COUNTY
AND GRAHAM COUNTY NORTH OF THE GILA RIVER).

EVEN STRONGER WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM
DIGS INTO ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS
UP TO 50 MPH POSSIBLE. HOWEVER HUMIDITY VALUES ARE EXPECTED TO
INCREASE AS A SLIGHT CHANCE OF SHOWERS ENTERS THE FORECAST. GIVEN
THIS INCREASE IN MOISTURE...THE FIRE WEATHER WATCH FOR FIRE
WEATHER ZONE 146 ON THURSDAY IS CANCELED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
SUPPORTS EXPLOSIVE FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TONIGHT FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ148-120500-
/O.EXT.KTWC.FW.A.0002.070412T1700Z-070413T0300Z/
/O.CON.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
156 PM MST WED APR 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING.

A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND
ACROSS ARIZONA TONIGHT THROUGH FRIDAY. AHEAD OF THIS SYSTEM
SOUTHWEST TO WEST WINDS WILL BECOME STRONG AND GUSTY...WITH
SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS NEAR 40 MPH TODAY. EVEN
STRONGER WINDS CAN BE EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO
ARIZONA WITH SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 60
MPH POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED
TO BE NEAR OR BELOW 15 PERCENT EARLY THIS EVENING AND AGAIN ON
THURSDAY. THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED
WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS
RED FLAG WARNING AND FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 148
(GRAHAM COUNTY SOUTH OF THE GILA RIVER...EASTERN PIMA COUNTY...
COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN
SIGNIFICANTLY ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER
RATING SUPPORTS EXPLOSIVE FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. BE ALERT FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TONIGHT AND FIRE WEATHER WATCH ON
THURSDAY. 

$$
000 
WWUS85 KTWC 120301
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
801 PM MST WED APR 11 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST FOR GREENLEE...
GRAHAM... COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO
STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER
RATING...

...FIRE WEATHER WATCH IN EFFECT FOR GRAHAM...COCHISE...SANTA
CRUZ... AND EASTERN PIMA COUNTIES FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA RESULTING IN
STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH
GUSTS NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE
HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT ON
THURSDAY.

AZZ148-120900-
/O.EXP.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/
/O.CON.KTWC.FW.A.0002.070412T1700Z-070413T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
801 PM MST WED APR 11 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

A STRONG AREA OF LOW PRESSURE WILL MOVE DOWN THE WEST COAST AND
ACROSS ARIZONA TONIGHT THROUGH FRIDAY. STRONG WINDS CAN BE
EXPECTED ON THURSDAY AS THE SYSTEM DIGS INTO ARIZONA WITH
SUSTAINED VALUES OF 25 TO 35 MPH AND GUSTS UP TO 60 MPH POSSIBLE.
ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR
BELOW 15 PERCENT THROUGH THE DAY THURSDAY. THESE
STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE
DANGER RATING HAVE PROMPTED THE ISSUANCE OF THIS FIRE WEATHER
WATCH FOR FIRE WEATHER ZONE 148 (GRAHAM COUNTY SOUTH OF THE GILA
RIVER... EASTERN PIMA COUNTY... COCHISE COUNTY AND SANTA CRUZ
COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM
PUSHES TO THE EAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER
RATING SUPPORTS EXPLOSIVE FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. BE ALERT FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TONIGHT AND FIRE WEATHER WATCH ON
THURSDAY.


$$

AZZ146-120415-
/O.EXP.KTWC.FW.W.0004.000000T0000Z-070412T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-
801 PM MST WED APR 11 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE 15 PERCENT THROUGHOUT
THE ZONE. WHILE SOME LOCATIONS MAY STILL EXPERIENCE WIND SPEEDS
AND GUSTS THAT MEET RED FLAG CRITERIA...THESE WINDS ARE NOT
EXPECTED TO BE WIDESPREAD THROUGH THE NIGHT. THAT SAID...THE RED
FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:45 AM MST, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 11, 2:45 AM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
245 AM MST WED APR 11 2007

.SYNOPSIS...DRY NORTHWEST FLOW ALOFT WILL BRING ABUNDANT SUNSHINE
TODAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA THURSDAY.
THIS SYSTEM WILL BRING WINDY CONDITIONS THURSDAY ALONG WITH COOLER
TEMPERATURES...AND A SLIGHT CHANCE OF SHOWERS TO AREAS EAST OF
TUCSON. EXPECT LESS WIND FRIDAY AS THE SYSTEM MOVES AWAY FROM THE
AREA...THEN WARMER DURING THE WEEKEND AS HIGH PRESSURE ALOFT BUILDS
OVER THE AREA. ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE AREA
EARLY NEXT WEEK.

&&

.DISCUSSION...CLEAR SKIES PREVAIL ACROSS SE AZ AT THIS TIME ALONG
WITH LIGHT SURFACE WIND. DEWPOINTS VALID 09Z WERE IN THE 30S-LOWER
40S...AND THESE VALUES WERE GENERALLY 5-15 DEGS LOWER VERSUS 24
HOURS AGO. CONSIDERABLY DRIER REGIME WAS JUST NORTH OF THIS FORECAST
AREA. 11/00Z UPPER AIR PLOTS INDICATED RIDGE AXIS ALONG THE WEST
COAST WITH TROUGH OVER THE CENTRAL CONUS PLAINS. RIDGE WAS ALSO OVER
THE ERN CONUS WITH MODERATE-STRONG NWLY FLOW OVER SE AZ.

DRY NWLY FLOW ALOFT TO BRING ABUNDANT SUNSHINE WITH BREEZY-WINDY
CONDITIONS TODAY. FLOW ALOFT TO BECOME WLY TONIGHT THEN BECOME
STRONG SWLY THUR AS VERY DEEP TROUGH GETS CARVED OUT OVER THE
INTERMOUNTAIN REGION. PER PMDHMD ECMWF SOLUTION WAS PREFERRED VERSUS
THE 11/00Z GFS THOUGH BOTH MODELS HANDLE SYSTEM FAIRLY SIMILARLY.
SURFACE WINDS SHOULD DIMINISH SOMEWHAT TONIGHT THOUGH AS MUCH AS
NORMAL WIND REGIME WOULD PROVIDE.

MAIN IMPACT FROM SYSTEM THUR WILL BE WINDY CONDITIONS AND WILL
CONTINUE TO REFLECT SUCH IN THIS FORECAST PACKAGE. INHERITED WEATHER
GRIDDED DATA FIELDS DEPICT AREAS OF BLOWING DUST THURSDAY AFTERNOON
AND EVENING AND THIS SEEMS PLAUSIBLE GIVEN EXPECTED SPEEDS. APPEARS
ANY MEASURABLE PRECIP WILL REMAIN JUST NORTH AND EAST OF THE TUCSON
METRO AREA...AND PARTICULARLY ACROSS THE WHITE MOUNTAINS AND
ADJACENT AREAS. HOWEVER WOULD NOT BE SURPRISED THAT SPRINKLES MAY
OCCUR TUCSON VICINITY THUR EVENING GIVEN SLIGHTLY DEEPER 11/00Z GFS
SOLUTION. AT ANY RATE NO SIGNIFICANT CHANGES TO INHERITED PRECIP
GRIDDED DATA FIELDS. BREEZY TO WINDY CONDITIONS EXPECTED TO LINGER
INTO THURSDAY EVENING...WITH WINDS SUBSIDING EITHER BY OR AFTER
MIDNIGHT ACROSS CENTRAL/WRN SECTIONS.

SYSTEM TO PROGRESS TOWARD THE CENTRAL CONUS PLAINS FRI BUT ENOUGH
MOISTURE TO LINGER FRI TO MERIT LOW GRADE POPS NERN SECTIONS. LESS
WIND CENTRAL/WRN SECTIONS FRI ALTHOUGH BREEZY CONDITIONS SHOULD
OCCUR FRI AFTERNOON EASTERN LOCALES. SHORTWAVE RIDGE TO MOVE ACROSS
THE AREA FRI NIGHT-SAT FOR DRY CONDITIONS. FLOW ALOFT TO AGAIN
BECOME INCREASINGLY SWLY SAT NIGHT-SUN AHEAD OF NEXT DEEP UPPER
SYSTEM PROGGED TO DIG OVER AZ BY SUN NIGHT. 11/00Z GFS AND ECMWF
FAIRLY SIMILAR WITH REGARD TO DEPICTING CENTER OF CLOSED SYSTEM OVER
NRN NEW MEXICO LATE MON. PRIMARY IMPACT WILL AGAIN BE WIND FOR MOST
SECTIONS...THOUGH A SLIGHT CHANCE OF RAIN/SNOW SHOWERS WILL BE
MERITED FOR THE WHITE MOUNTAINS SUN NIGHT-MON. DRY CONDITIONS AREA-
WIDE MON NIGHT-TUE AS NLY FLOW ALOFT ENSUES.

SLIGHTLY WARMER TODAY VERSUS TUE. ABOUT 5-8 DEGS OR SO OF COOLING
THUR AND SLIGHTLY COOLER INTO FRI. WARMER SAT AS AFOREMENTIONED
RIDGE MOVES ACROSS THE AREA...WITH NO SIGNIFICANT MAX TEMP CHANGES
SUN. COOLER MON THEN WARMER AGAIN NEXT TUE...WITH DAYTIME MAX TEMPS
RETURNING CLOSE TO SEASONAL NORMAL FOR MID-APRIL.

&&

.FIRE WEATHER...A DRIER REGIME WILL OCCUR ACROSS THE AREA TODAY
AHEAD OF AN APPROACHING STRONG LOW PRESSURE SYSTEM. WINDS WILL
INCREASE AHEAD OF THIS SYSTEM TODAY...WITH SUSTAINED WEST TO
SOUTHWEST 20-FOOT SURFACE WIND SPEEDS OF 10-20 MPH TODAY...AND EVEN
STRONGER 20-30 MPH SPEEDS THURSDAY. GIVEN THE FORECAST OF A DRIER
SCENARIO WITH RELATIVE HUMIDITIES DROPPING AT OR BELOW 15 PERCENT...
WILL ISSUE RED FLAG WARNING TODAY FROM 10AM - 8PM FOR FIRE ZONES
146/148. WILL ALSO ISSUE FIRE WEATHER WATCH THURSDAY FROM 10AM -
8PM FOR FIRE ZONES 146/148.

&&

.AVIATION...EXPECT P6SM/SKC CONDITIONS TODAY. HOWEVER LIGHT WINDS
WILL BECOME WLY AROUND 15-22 KTS WITH LOCALLY HIGHER GUSTS THIS
AFTERNOON AND EARLY EVENING. WINDS TO DIMINISH AROUND 03-04Z
TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING EVEN HIGHER WIND
SPEEDS THURSDAY. WLY/SWLY WINDS OF 20-30KTS AND GUSTS TO 45KTS ARE
EXPECTED THUR. AREAS VSBYS MAY BE REDUCED TO AROUND 3-5SM IN BLDU
THUR AFTERNOON/EVENING. IMPROVED CONDITIONS ON TAP FRIDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 10, 2:45 PM MST, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
245 PM MST TUE APR 10 2007

AZZ019-029>035-111400-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
245 PM MST TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

DRY NORTHWEST FLOW ALOFT WILL CONTINUE OVER THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG PACIFIC LOW PRESSURE SYSTEM WILL START TO IMPACT THE AREA
WEDNESDAY AND THEN MOVE ACROSS THE STATE THURSDAY. THIS SYSTEM WILL
BRING BREEZY CONDITIONS TO THE AREA WEDNESDAY AND WINDY TO VERY
WINDY CONDITIONS TO SOUTHEAST ARIZONA THURSDAY AFTERNOON AND
EVENING. EXPECT SOUTHWEST WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO
35 MPH WEDNESDAY AND 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ACROSS
MUCH OF THE AREA THURSDAY. A WIND ADVISORY LIKELY WILL BE ISSUED
AREAWIDE FOR THURSDAY. DRIER AIR WILL BE ACROSS THE AREA WEDNESDAY
AND THURSDAY AND COMBINED WITH A HIGH FIRE DANGER AND RELATIVE
HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT...RED FLAG CONDITIONS WILL
BE BORDERLINE WEDNESDAY BUT WIDESPREAD ON THURSDAY.

THE WINDS WILL DIMINISH THURSDAY NIGHT WITH LESS WIND ON TAP FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:56 AM MSTFire Weather WatchTWC24 hr
Apr 11, 2:16 PM MSTHigh Wind WarningTWC30 hr
Apr 11, 2:16 PM MSTWind AdvisoryTWC33 hr

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.